Volume 3, Issue 3
The Error Estimates for Crank-Nicolson Galerkin Methods for Quasi-Linear Parabolic Equations with Mixed Boundary Conditions

Che Sun

DOI:

J. Comp. Math., 3 (1985), pp. 202-210.

Published online: 1985-03

Preview Full PDF 124 1631
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-202, author = {Che Sun}, title = {The Error Estimates for Crank-Nicolson Galerkin Methods for Quasi-Linear Parabolic Equations with Mixed Boundary Conditions}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {3}, pages = {202--210}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9617.html} }
TY - JOUR T1 - The Error Estimates for Crank-Nicolson Galerkin Methods for Quasi-Linear Parabolic Equations with Mixed Boundary Conditions AU - Che Sun JO - Journal of Computational Mathematics VL - 3 SP - 202 EP - 210 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9617.html KW - AB -
Che Sun. (1970). The Error Estimates for Crank-Nicolson Galerkin Methods for Quasi-Linear Parabolic Equations with Mixed Boundary Conditions. Journal of Computational Mathematics. 3 (3). 202-210. doi:
Copy to clipboard
The citation has been copied to your clipboard